# SDR DL733011944

- Difficulty date: December 16, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 38,851 hours, 18,688 cycles
- Engine time: 37,906 hours, 25,443 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321124002
- Part serial: 23833
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 37,906 hours, 25,443 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER RT ENG START, TURNED RT PACK ON WHILE USING RT ENG AS PNEUMATIC SOURCE.  CABIN FILLED WITH SMOKE.  ACFT EVACUATED.  ALL SLIDES DEPLOYED (1L, 2L, 1R, 2R).  BORESCOPED 1-3 STAGES OF HPC AND FRAME TO BOOSTER INTERFACE.  NO WETTING FOUND.  REPLACED RT ACM AND WATER SEPARATOR BAG AND HEPA FILTER.  REPLACED HYD PRESS RSVR MODULE.  RAN ACFT TO TAKEOFF PWR.  ALL CK'D GOOD.
